Awi Federgruen

A fixed point approach to undiscounted Markov renewal programs

Coauthor(s): Paul Schweitzer.

Abstract:
This paper establishes a simple existence proof for a solution to the optimality equations arising in finite undiscounted Markov Renewal Programs, by applying Brouwer's fixed point theorem to the so-called reduced value-iteration operator. Because of its simplicity, our approach lends itself to new existence results for more general models.

Source: SIAM Journal on Algebraic and Discrete Methods
Exact Citation:
Federgruen, Awi, and Paul Schweitzer. "A fixed point approach to undiscounted Markov renewal programs." SIAM Journal on Algebraic and Discrete Methods 5, no. 4 (December 1984): 539-550.
Volume: 5
Number: 4
Pages: 539-550
Date: 12 1984